How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Cameron Your Own Question
Dr. Cameron
Dr. Cameron, Doctor
Category: Medical
Satisfied Customers: 12910
Experience:  American Board Certified in Emergency Medicine and Ivy League trained. Medical Review Officer trained in Drug Testing
16455829
Type Your Medical Question Here...
Dr. Cameron is online now
A new question is answered every 9 seconds

Are there adverse side effects from taking carbido/levo dopa

This answer was rated:

Are there adverse side effects from taking carbido/levo dopa (sinemet) if you don't have Parkinson Disease?
Doctor Cameron :

hi

Doctor Cameron :

why would you take the medication if you did not have parkinsons

Doctor Cameron :

hello?

Doctor Cameron :

did you accidentally take the medication?

Customer:

NO, I have diagnosed with some kndof

Customer:

M

Customer:

no I have diagnosed with some kind of Parkinsonism.The sinemet doesn't seem to be making any difference.

Doctor Cameron :

ok

Doctor Cameron :

Well, if you don't have Parkinsons, you may notice some mood lability, difficulty urinating, nausea or diarrhea

Doctor Cameron :

but it won't cause something wild- like serious blood pressure drop

Customer:

I have been taking it for almost 4 years. What would happen if I quit.

Doctor Cameron :

well, if you don't have parkinsons, pretty much nothing

Doctor Cameron :

if you did, you would have stiffness

Customer:

Muscle stiffness or freezing of movement.

Doctor Cameron :

correct

Doctor Cameron :

which would indicate you had a parkinson's like disease

Customer:

I have never had tremors and my symptoms consist pro

Doctor Cameron :

consist pro?

Customer:

primarily of balance e difficulty and lackof spatial awareness. I fall farly often and run into doors etc. My motor skills are also deterorating. at the mayo clinic that some of my nerve cells were takng early retirement.

Doctor Cameron :

ok

Doctor Cameron :

well, it sounds like you may have another disease going on, but this is probably not parkinsons

Doctor Cameron :

you can try stopping the medication and seeing if you have any symptoms

Customer:

Multiple systems Atrophy.?

Dr. Cameron and 4 other Medical Specialists are ready to help you